Multiple zeros of derivatives of cylindrical Bessel functions
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 285-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a5,
author = {M. K. Kerimov and S. L. Skorokhodov},
title = {Multiple zeros of derivatives of cylindrical {Bessel} functions},
journal = {Doklady Akademii Nauk},
pages = {285--288},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a5/}
}
M. K. Kerimov; S. L. Skorokhodov. Multiple zeros of derivatives of cylindrical Bessel functions. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 285-288. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a5/